# SDR CALA2013111392893

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,448 hours, 23,622 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT SWITCH PN 2100-7 AT THE L1 DOOR SURROUND AREA JUST ABOVE THE FWD UPPER EDGE OF DOOR CUT OUT ON THE LINING WAS FOUND INOPERATIVE.  TROUBLESHOT L1 DOOR EMERGENCY LIGHT SWITCH & FOUND ONE TERMINAL LOOSE.  SECURED THE LUG & OPERATIONS CHECKED GOOD IAW AMM 33-51-00-7150-002.
